Advertisement

Applied Mathematics and Mechanics

, Volume 6, Issue 4, pp 293–306 | Cite as

Applications of the extrapolation method to the numerical solution of singular perturbation problems

  • Su Yu-cheng
Article

Abstract

In this paper we consider applications of extrapolation method to the numerical solution of singular perturbation problem for elliptic—parabolic equation in order to manifesting accuracy of approximations and estimate the order of accuracy. Concerning the uniform convergence in ref. [1], its proof is given in the appendix.

Keywords

Mathematical Modeling Industrial Mathematic Parabolic Equation Uniform Convergence Singular Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Su Yu-cheng and Wu Chi-kuang, The difference methods for the solution of singular perturbation for the elliptic-parabolic differential equation,Applied Mathematics and Mechnics,1, 2 (1980).Google Scholar
  2. [2]
    Podkorutof, E. M., The extrapolation method for increasing accuracy of approximate solution of equationɛy″(x)+by′(x)−c(x)y(x)=f(x), Differential Equations with a small parameter, Sverdlovsk (1980), 118–129. (in Russian)Google Scholar

Copyright information

© Hust Press 1985

Authors and Affiliations

  • Su Yu-cheng
    • 1
  1. 1.Nanjing UniversityNanjing

Personalised recommendations